MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 25.4MM X 0.8MM METAL CUTTING DIAMOND DISC; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 25.4MM X 0.8MM METAL CUTTING DIAMOND DISC; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5120130250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.2 events were reported for this quarter.2 events suggests the burs broke as a result of overload conditions.Additional information: 2 devices were labelled for single-use.2 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device broke during a surgical procedure.There was patient involvement.There was no patient impact.

Brand Name
25.4MM X 0.8MM METAL CUTTING DIAMOND DISC
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8001706
Report Number0001811755-2018-01781
Device Sequence Number1434019
Product Code HBE
UDI-Device Identifier04546540078247
UDI-Public04546540078247
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5120130250
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1